Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 68534, 19 pages
http://dx.doi.org/10.1155/IJMMS/2006/68534

Unsolid and fluid strong varieties of partial algebras

1Department of Mathematics and Computer Science, Prince of Songkla University, Pattani 94000, Thailand
2Institute of Mathematics, University of Potsdam, Am Neuen Palais, Potsdam 14415, Germany

Received 8 January 2006; Revised 14 August 2006; Accepted 21 August 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Busaman and K. Denecke, “Unsolid and fluid strong varieties of partial algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 68534, 19 pages, 2006. https://doi.org/10.1155/IJMMS/2006/68534.